A 33-year-old member asked:
Disclaimer

my skin on my lower arms bruise and tear really easily. it takes a long time to heal. what causes this?

1 doctor answer
Dr. John Michalski
35 years experience Orthopedic Surgery
Bruising: Consider connective tissue disorder, anticoagulation from blood thinners, excess vitamin e, vasculitis, dermatitis, varicose veins, or more rare conditions of the dermis such as epidermolysis bullosa.
Answered on Mar 18, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A member asked:
Dr. James Seward
21 years experience Dermatology
Typically : Typically that is caused by "actinic purpura" which occurs after age and sun damage thin the skin and cause it to bruise more easily. There is not ea ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Alan Feldman
40 years experience Endocrinology
Yes, for dry skin: Untreated hypothyroidism can certainly cause dry skin, but it would be unlikely to cause bruising or scabs. I see that you are on advil, (ibuprofen) ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Gary Sandler
53 years experience Dentistry
Ask DDS\MD: These types of question are best answered by your own dentist and physician who knows your complete medical and dental history and can question you an ... Read More
A 22-year-old female asked:
Dr. Donald Yoo
A Verified Doctor answered
A US doctor answered Learn more
Scabies: Could be scabies but whatever it is i'd recommend getting checked out right away.
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month